# SDR UALA2010062302225

- Difficulty date: June 23, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 56,700 hours, 10,343 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 32907706
- Part serial: 63
- Condition: Failed
- Location: Lt Engine Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENG BLEED ISOLATION VALVE MESSAGE, FLIGHT DIVERTED.  ACCOMPLISHED CHECK OF CMC FOR FAULT MSGS REGARDING LT ISOLATION VALVE.  FAULT SHOWED ISOLATION VALVE FAILED IN CLOSED POSITION. ACP TEST OF LT & RT AIR SUPPLY SYS THROUGH CMC. TESTS PASSED.  LOCKED LT ISOLATION VALVE IN OPEN POSITION.  REPLACED LT BLEED ISOLATION VALVE PER MM. LEAK AND OPS TEST GOOD.
